# SDR DALA2015072704656

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 40,818 hours, 27,679 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Turnbuckle
- Condition: Broken
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CABLE AND TURNBUCKLE ASSY ON RT SIDE OF VENTRAL CATWALK BROKEN.   REPLACED TURNBUCKLE ON RT SIDE.  OPS CHECKED GOOD.
